# SDR SWIA2019092746366

- Difficulty date: May 24, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 39,588 hours, 34,719 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH INBOARD FLAP VANE'S SKIN HAS 3 CHAFES ALONG THE LEADING EDGE, AND 3 CHAFES ALONG THE TRAILING EDGE UPPER SURFACE. (C-CHECK) RO: 09/26/2019 BLENDED THE RH INBD FLAP VANE LEADING EDGE SKIN AT 3 LOCATIONS IAW REO, AND THE TRAILING EDGE AT 2 LOCATIONS IAW SRM. THE LH INBD LEADING EDGE SKIN WAS FOUND TO BE WITHIN LIMITS. THE CENTER LEADING EDGE SKIN SECTION WAS REPLACED. THE OTBD LEADING EDGE SKIN WAS REPLACED. THE LH INBD FLAP TRAILING EDGE BLENDS AT 2 LOCATIONS WERE FOUND TO BE WITHIN LIMITS IAW SRM.
